Peer Pressure, etc. Part 5

This is the final portion of the interview with a high school student on drugs and alcohol in high schools for her school paper.

Thanks so much, if you have anything else I add I would appreciate it!
Lately there has been a big upswing in the use of “Triple C” or Coricidin.  If you can warn your peers about the danger associated with an overdose on Coricidin, that would be great.  Coricidin is a cold medicine that contains a mixture of several types of medication.  The one that causes the high is not so much the problem as is the antihistamine.  An overdose of antihistamine can cause seizures and death.  Taking a bunch of Coricidin is extremely dangerous for this reason.

The other thing teens have been doing, which really scares me, is taking pills and binge drinking.  There are certain pills that should never, ever be mixed with alcohol.  It can cause permanent damage or even death.  I know people have heard things like that, but might ignore those warnings.  I am asking that they take it seriously.

Comments are closed.